Mathematische Annalen

, Volume 261, Issue 4, pp 535–546

Extreme points in duals of operator spaces

  • Wolfgang M. Ruess
  • Charles P. Stegall
Article

DOI: 10.1007/BF01457455

Cite this article as:
Ruess, W.M. & Stegall, C.P. Math. Ann. (1982) 261: 535. doi:10.1007/BF01457455

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Wolfgang M. Ruess
    • 1
  • Charles P. Stegall
    • 2
  1. 1.Fachbereich Mathematik der UniversitätEssenFederal Republic of Germany
  2. 2.Institut für Mathematik der UniversitätLinzAustria

Personalised recommendations